Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have night sweats, delayed period. On synthroid, vyvanse. Thyroid issue?

I am currently on 75mg synthroid. Into 2nd month on Vyvanse 30 170 lb 5'7" female... otherwise extremely healthy. noticing Thyroid type symptoms since beginning vyvanse. Night sweats, lack of Menstrual cycle but that's it... all else is fantastic and normal. Could Vyvanse be throwing off my thyroid function? YYYY@YYYY
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
you have two disease
AAttention Deficit Hyperactive disorder and hypothyroidism
night sweats are coz of vyvanase ....get low dose
lack of menstrual cycle is coz of hypothyroidism that will be normalized with synthroid
vynase dose not coz hypothyroidism
take care
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor